# SDR AUS20020247

- Difficulty date: January 29, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Mlg Ww
- Part time: 58,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR BAY STIFFENER CHORD CORRODED IN SEVERAL AREAS INCLUDING ATTACHMENT TO PRESSURE DECK. CORROSION LOCATED IN ZONE 1-35, STN 870, STRINGER 20 LT TO STRINGER 17, WL 208 TO WL184, BL 67 LT.
